# SDR SWIA202158456

- Difficulty date: February 18, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379 S21-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 379 BETWEEN STR 22R AND STR21R CORRODED. REQUIRES REPLACEMENT.     (C-CHECK RO 5/23/2021)    REMOVED, FABRICATED AND INSTALLED FRAME SEGMENT FS379, STR22R IAW BOMBADIER DRAWING # SH670-32118 AND SRM 51-42-06. REFER TO CAMP #22270919 FOR PRESSURIZATION CHECK.
